MAUDE Adverse Event Report: CORIN LTD TRINITY; ACETABULAR SYSTEM WITH ECIMA LINERS

CORIN LTD TRINITY; ACETABULAR SYSTEM WITH ECIMA LINERS
Model Number 322.02.632
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per (b)(4) initial report the following additional information was requested from the reporter: post primary and pre revision x-rays operative notes (primary and revision) patient weight, activity level and medical history what was the patient doing at the time of the dislocations? did the patient experience any slips/ falls or other trauma post primary surgery? did the patient follow correct post-op protocol? an update on the patient post revision.The appropriate device details have been provided and the relevant device manufacturing and sterilisation records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa.However this event occured outside the usa.The submission of this report does not constitute an admission that the device reporting entities respresentivitive or distributer caused or contributed to this event.
 
Event or Problem Description
Trinity revision of the cup and ecima liner after approximately 4 months due to dislocation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per (b)(4) final report.The following additional information was requested from the reporter: post primary and pre revision x-rays.Operative notes (primary and revision).Patient weight, activity level and medical history.What was the patient doing at the time of the dislocations? did the patient experience any slips/ falls or other trauma post primnary surgery? did the patient follow correct post-op protocol? an update on the patient post revision.This information was not prvided and thus the scope of the investigation was lmited.The appropriate device tails were provided and the relevant device manufacturing and sterilisation records have been identified and reviewed.All parts associated with these records conformed to material and dimensional specification at the time of manufacture.Based on the available information, no further investigation can be conducted and the root cause of the reported dislocation could not be determined.Therefore, this case is now considered closed, however, should any additional information be provided then this case may be re-opened ofr further investigation.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa.However, this event occured outside the usa.The submission of this report does not constitute an admission that the device reporting entities respresentivitive or distributer caused or contributed to this event.

Brand Name
TRINITY
Common Device Name
ACETABULAR SYSTEM WITH ECIMA LINERS
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD.
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key22747296
Report Number9614209-2025-00556
Device Sequence Number9056819
Product Code OQI
UDI-Device Identifier05055343870075
UDI-Public05055343870075
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number322.02.632
Device Catalogue NumberN/A
Device Lot Number583498
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY CUP: 321.02.346, 574970; TRINITY CUP: 321.02.346, 574970
Patient Age47 YR
Patient SexFemale